Alert archive / New York / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 274, NWS Binghamton, NY

October 16, 20214 counties in New York

NWS Binghamton, NY issued this severe thunderstorm warning at Oct 16, 2021, 11:30 AM EDT for 4 counties in New York. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 16, 2021, 11:30 AM EDT (15:30 UTC)
Expired
Oct 16, 2021, 11:50 AM EDT
In force
20 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Cayuga County, NY, Cortland County, NY, Onondaga County, NY, Tompkins County, NY

The radar

The Binghamton radar (KBGM), 52 km from the middle of the area, began a volume at 15:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 3.5 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-10-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 50 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-10-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 279 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
50 J/kg
Mixed-layer CIN
-197 J/kg
Mixed-layer LCL
735 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
279 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

720 
WUUS51 KBGM 161530
SVRBGM
NYC011-023-067-109-161615-
/O.NEW.KBGM.SV.W.0274.211016T1530Z-211016T1615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
1130 AM EDT Sat Oct 16 2021

The National Weather Service in Binghamton has issued a

* Severe Thunderstorm Warning for...
  Southeastern Cayuga County in central New York...
  Northern Cortland County in central New York...
  Southeastern Onondaga County in central New York...
  Northeastern Tompkins County in central New York...

* Until 1215 PM EDT.

* At 1130 AM EDT, a severe thunderstorm was located over Groton, or
  10 miles northeast of Ithaca, moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Cortland, Lansing, Homer, Groton, Locke, Preble, Moravia, Scott,
  Truxton and Solon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4249 7652 4267 7653 4286 7591 4258 7589
TIME...MOT...LOC 1530Z 254DEG 32KT 4259 7642 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Deal
1 follow-up statement
899 
WWUS51 KBGM 161550
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
1150 AM EDT Sat Oct 16 2021

NYC011-023-067-109-161600-
/O.CAN.KBGM.SV.W.0274.000000T0000Z-211016T1615Z/
Cayuga NY-Cortland NY-Onondaga NY-Tompkins NY-
1150 AM EDT Sat Oct 16 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CAYUGA...NORTHERN
CORTLAND...SOUTHEASTERN ONONDAGA AND NORTHEASTERN TOMPKINS COUNTIES
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

LAT...LON 4249 7652 4267 7653 4286 7591 4258 7589
TIME...MOT...LOC 1548Z 254DEG 32KT 4264 7618 

$$

Deal

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 16, 9:28 AM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Oct 16, 9:28 AM EDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
928 AM EDT Sat Oct 16 2021

.SYNOPSIS...
A strong cold front approaches the area today, bringing showers
and thunderstorms this morning west of Binghamton and this
afternoon further east. A few storms could become strong to
severe, with gusty winds being the main threat. Much cooler air
will then be in place tonight through Monday, with scattered
lake effect rain showers across Central NY and mainly dry, but
breezy weather for Northeast PA. High pressure brings pleasant
and seasonable weather areawide on Tuesday and Wednesday.

&&

.NEAR TERM /THROUGH SUNDAY/...
930 AM Update...
Increased PoPs further east this morning into the southern tier
with cells developing ahead of the main line which is still
expected to move through in the late morning into the early
afternoon.

7 AM Update

Favorable wind shear and instability already this morning for
isolated supercell development. We have already seen storms with
strong low level rotation; this will need to be watched closely
as the squall line (possible QLCS) approaches later this
morning into the afternoon hours. Otherwise, near term forecast
remains on track.

340 AM Update

Active weather expected today as a strong cold front presses
through from west to east. SPC has upgraded much of our CWA to a
slight risk of severe thunderstorms; with the greatest threat
being isolated damaging winds along a developing squall line.
Although unlikely there is also an outside chance for a brief
tornado to develop as well, considering the high levels of low
level shear and helicity forecast.

Current 6.95um GOES-East WV loop shows a narrow but deep plume
of enhanced moisture streaming from the central Gulf Coast up
the Appalachians and into NY/PA. Cyclogenesis is ongoing across
northern Indiana/Ohio and southern Michigan, with hints of a
developing baroclinic leaf across lower Michigan. The overall
synoptic set up for today is: A large upper level trough is
moving into the Ohio Valley at this time, with a 80-90 kt 500mb
jet progged to reach Central NY/ NE PA by early afternoon. Our
CWA will be in the left exit region of this jet streak, with
strong upper level divergence forecast. This will allow for an
area of heavy rain and embedded line of thunderstorms to develop
along the surface cold front.

There will be some scattered showers and isolated thunderstorms
across the Central Southern Tier and Finger Lakes before
daybreak, as the first wave moves through. Atmospheric parameters
are already becoming more favorable/primed for stronger to isolated
severe storms. Bulk effective layer shear is increasing to between
40-50kts during the predawn hours and there is upwards of 500 J/Kg
of MLCAPE in place...some of which is surface based. There is some
minor surface based CIN present early this morning, but lifted
indices are already around -3 so if any of these early morning
storms can tap into the better, slightly elevated instability,
there could already be some isolated stronger storms.

The main threat window will be along or just ahead of the primary
cold front. Based on latest consensus of CAMs, this front
should move into our western zones between 8-11 AM...reaching
I-81 from Syracuse to Binghamton between 11AM to 2 PM and
finally the Wyoming Valley, Catskills & Poconos between 1 to 5
PM this afternoon. Guidance indicates potentially between
300-800 J/Kg of SBCAPE, deep layer shear 50-65 kts and strong
low level shear (0-1km) of 25-30 kts. There is also forecast to
be 200-300 M2/S2 of 0-1km storm relative helicity
present...combined with ample low level moisture (Td sfc 64-68F)
and low LCL (< 350m) the environment is at least marginally
favorable for storms to rotate...and an isolate tornado would be
possible...potentially the QLCS embedded type. In fact, latest
HREF members are all showing a QLCS type squall line developing
and pushing east across our region today. DCAPE is only progged
to be around 200 J/Kg or less out ahead of the line, so the
gusty to isolated damaging winds would be more dynamically
forced, as a strong low level jet of 50 kts at 850mb becomes
involved.

Once the above mentioned line of storms races east of our area
by around 5 PM, we will be left with just a post frontal area of
moderate rain for several more hours this evening. Then, by late
evening things should dry out for most locations...except some
lake effect rain showers begin moving across the northern and
far western portion of the forecast area. These lake effect rain
showers will continue overnight, on mainly a due westerly
flow...therefore the highest PoPs for rain will be along and
north the the NY Thruway (Syracuse to Utica) and out in the
hills of western Steuben (off lake Erie here). For the remainder
of the CWA, expect partly cloudy, breezy and cooler weather
tonight with just an isolated shower possible. Overnight lows
dip down into the 40s.

For Sunday, the area remains under the influence of a broad,
rather higher amplitude upper level trough. The lake effect
rain showers continue up north as 850mb temps fall to around 0C.
By late morning and into the afternoon a shortwave disturbance
is forecast to drop south through the area. This will initially
cause the lake effect bands to fluctuate and become disrupted
for a time. It will also initiate scattered shower development
further south, into the Twin Tiers and much of NE PA in the
afternoon. Late in the day the lake effect rain bands may become
better organized on a 290-310 degree flow. Otherwise, outside
of the pop up showers Sunday will feature partly sunny skies,
breezy west winds 15-25 mph and cool highs in the 50s.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
318 AM Update...
Models and ensembles are in good agreement through this period,
with a high amplitude trough persisting over Quebec and the
northeastern US. Persistent low-level WNW to NW flow off the
Great Lakes and cyclonic flow aloft with embedded vort maxes
will lead to periods of lake effect rain showers with a slight
diurnal trend. Some thunderstorms will be possible even into
Sunday night over parts of the Mohawk Valley, downwind of Lake
Ontario.

Colder air will filter into the area by Monday, carried on
blustery northwest winds. 850 mb temps will drop below 0C over
most of the CWA on Monday. This will reduce lapse rates a bit,
reducing the risk of thunder. Precip types will stay all rain,
even in the higher terrain, as Wet Bulb Zero heights will only
drop to around 4000-4500 feet MSL over the Catskills. Highs will
be in the 50s over most of the lower elevations (40s in higher
elevations above 2500 feet or so). This is only about 5-8
degrees below normal, well within "seasonal" range considering
it's a highly variable time of year.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
318 AM Update...
The persistent trough will shift east of the area Tuesday
night, with winds aloft backing to the WNW ahead of an upper
level ridge shifting east across the Great Lakes. While the
ridge will weaken as it approaches, temperatures will still
warm back up into the 60s for most areas.

Uncertainty increases by Friday as a series of shortwave
troughs look to mve across the area, with a surface low moving
across the Great Lakes. Precip chances will increase as early
as Thursday as a weak warm front moves north of the area, but
the main focus for precip looks to stay north of the Mohawk
Valley until a cold front approaches Thursday night. The more
important question lingers just beyond the forecast period, as
a deeper cold air outbreak may follow this front in time for the
weekend.

&&

.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
Scattered showers and perhaps an isolated thunderstorm may clip
RME and SYR prior to 12z this morning. MVFR CIGS begin to develop
across much of the area between 12-15z this morning, as clouds
lower and thicken out ahead of an approaching cold front.

Widespread showers move west to east across the region today,
mainly between about 14-22z. Ceilings and visibilities should
lower to MVFR fuel alternate levels as the rain and embedded
thunderstorms move through with some IFR ceilings possible at a
few TAF sites. Continued with a tempo group for either +SHRA or
TSRA at all TAF sites as the squall line pushes through along
the frontal boundary. Current timing for squall line is mainly
14-18z SYR, ELM, ITH...16-19z BGM and RME...and 18-21z AVP.
Could see brief LIFR restrictions in thunderstorms, with heavy
rain, gusty and erratic winds. Southerly winds 8-15 kts this
morning shift quickly to westerly behind the cold front at
10-20kts.

After the widespread rain moves out from west to east (between
21-00z) expect just an isolated shower, except lingering
scattered showers for RME and SYR as it transitions to lake
effect rain showers tonight. Conditions should improve to lower
end VFR or occasional MVFR by late evening. Best chance to see
lingering MVFR CIGs is at SYR and RME....this will likely
continue overnight with lake effect rain showers increasing.

Outlook...

Sunday through Sunday night...Chance of showers, mainly for the
NY terminals; intermittent restrictions possible.

Monday...Chance of showers, mainly RME and SYR, and associated
restrictions. Otherwise, mainly VFR.

Tuesday through Wednesday...Mainly VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...MJM
NEAR TERM...AJG/MJM
SHORT TERM...MPH
LONG TERM...MPH
AVIATION...MJM
Hazardous weather outlook, Oct 16, 3:36 AM EDT, 7 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
336 AM EDT Sat Oct 16 2021

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-170745-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango-
Otsego-Tioga-Broome-Delaware-Sullivan-Bradford-Susquehanna-
Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne-
336 AM EDT Sat Oct 16 2021

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Today and tonight.

An approaching cold front moves into the area today, bringing
widespread showers and scattered thunderstorms. A few storms could
become severe, with localized damaging wind gusts. SPC has much of
our area under a slight risk for severe thunderstorms. The highest
threat for isolated damaging winds should be along a developing
squall line that pushes east across the region from mid-morning into
the afternoon hours. Remain weather aware and have reliable ways to
receive severe weather watches, warnings and statements if issued.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS while following
local, state and CDC guidelines.

In the hours before

Special weather statement, Oct 16, 6:50 AM EDT, 4 hours 40 minutes before
Special Weather Statement
National Weather Service Binghamton NY
650 AM EDT Sat Oct 16 2021

NYZ009-018-036-037-161130-
Onondaga NY-Southern Oneida NY-Madison NY-Northern Oneida NY-
650 AM EDT Sat Oct 16 2021

...A strong thunderstorm will impact portions of southwestern Oneida,
northwestern Madison and southeastern Onondaga Counties through 730
AM EDT...

At 650 AM EDT, Doppler radar was tracking a strong thunderstorm near
Lyndon, or near Syracuse, moving northeast at 45 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Onondaga, Syracuse, De Witt, Sullivan, Oneida, Lenox, Pompey,
Chittenango, Canastota and Manlius.

This includes the following highway exits...
 Interstate 90 between 34 and 35.
 New York Interstate 81 between 15 and 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4298 7548 4279 7623 4294 7633 4318 7600
      4318 7596 4317 7596 4318 7594 4316 7592
      4315 7589 4328 7587 4332 7581
TIME...MOT...LOC 1050Z 231DEG 38KT 4298 7607

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

MPH
Local storm report, Oct 16, 8:01 AM EDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
801 AM EDT SAT OCT 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     TSTM WND DMG     2 SW PULTENEY           42.50N 77.19W
10/16/2021                   STEUBEN            NY   EMERGENCY MNGR

            SMALL TREE DOWN ON NON-RESIDENTIAL BUILDING.

&&

BJT
Local storm report, Oct 16, 8:02 AM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
802 AM EDT SAT OCT 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 AM     TSTM WND DMG     1 SW PULTENEY           42.50N 77.19W
10/16/2021                   STEUBEN            NY   EMERGENCY MNGR

            OUTSIDE INDUSTRIAL TENT TWISTED.

&&

BJT
Special weather statement, Oct 16, 9:33 AM EDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Binghamton NY
933 AM EDT Sat Oct 16 2021

NYZ016-017-023-025-161400-
Southern Cayuga NY-Seneca NY-Schuyler NY-Tompkins NY-
933 AM EDT Sat Oct 16 2021

...Strong thunderstorms will impact portions of southeastern Seneca,
northeastern Schuyler, southeastern Cayuga and northern Tompkins
Counties through 1000 AM EDT...

At 932 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Covert to near Enfield. Movement was
northeast at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ithaca, Cayuga Heights, Lansing, Enfield, Groton, Covert, Locke,
Genoa, Dryden and Trumansburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4262 7667 4284 7634 4280 7629 4278 7627
      4268 7626 4247 7631 4236 7675
TIME...MOT...LOC 1332Z 225DEG 39KT 4258 7660 4240 7668

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Deal
Special weather statement, Oct 16, 10:27 AM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1027 AM EDT Sat Oct 16 2021

NYZ018-036-044-161500-
Onondaga NY-Cortland NY-Madison NY-
1027 AM EDT Sat Oct 16 2021

...A strong thunderstorm will impact portions of west central
Madison, north central Cortland and southeastern Onondaga Counties
through 1100 AM EDT...

At 1027 AM EDT, Doppler radar was tracking a strong thunderstorm
near La Fayette, or 13 miles south of Syracuse, moving northeast at
30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pompey, Chittenango, Manlius, Fayetteville, Minoa, Cazenovia, Otisco,
Tully, Lyndon and Fabius.

This includes the following highway exits...
 New York Interstate 81 between 13 and 15, and near 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4273 7619 4290 7623 4313 7594 4289 7573
TIME...MOT...LOC 1425Z 232DEG 24KT 4285 7614

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Deal
Special weather statement, Oct 16, 11:15 AM EDT, 15 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1115 AM EDT Sat Oct 16 2021

NYZ009-037-161545-
Southern Oneida NY-Northern Oneida NY-
1115 AM EDT Sat Oct 16 2021

...A strong thunderstorm will impact portions of central Oneida
County through 1145 AM EDT...

At 1115 AM EDT, Doppler radar was tracking a strong thunderstorm near
Delta Lake, or 9 miles north of Rome, moving northeast at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Rome, Lee, Trenton, Boonville, Forestport, Steuben, Ava, Remsen,
Holland Patent and Prospect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4360 7511 4333 7508 4331 7511 4331 7514
      4328 7515 4312 7568 4315 7571 4345 7566
      4342 7553 4361 7511
TIME...MOT...LOC 1515Z 231DEG 40KT 4336 7550

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Deal

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 16, 4:07 AM EDTSpecial Weather StatementBGMSteuben38 min
Oct 16, 4:43 AM EDTSpecial Weather StatementBGMSchuyler, Steuben, Yates47 min
Oct 16, 4:49 AM EDTSevere Thunderstorm WarningBGMSchuyler, Steuben, Yates41 min
Oct 16, 5:13 AM EDTSpecial Weather StatementBGMSeneca47 min
Oct 16, 5:31 AM EDTSevere Thunderstorm WarningBGMSchuyler, Seneca, Steuben, Yates44 min
Oct 16, 5:34 AM EDTTornado WarningBGMSchuyler, Seneca, Yates26 min
Oct 16, 5:55 AM EDTTornado WarningBGMCayuga, Seneca, Tompkins35 min
Oct 16, 6:25 AM EDTTornado WarningBGMCayuga, Cortland, Onondaga35 min
Oct 16, 6:50 AM EDTSpecial Weather StatementBGMOnondaga40 min
Oct 16, 9:33 AM EDTSpecial Weather StatementBGMTompkins27 min
Oct 16, 9:48 AM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Onondaga, Tompkins42 min
Oct 16, 10:20 AM EDTAreal Flood AdvisoryBGMCayuga, Onondaga3 hr
Oct 16, 10:27 AM EDTSpecial Weather StatementBGMOnondaga33 min
Oct 16, 10:59 AM EDTAreal Flood AdvisoryBGMMadison, Onondaga3 hr
Oct 16, 11:15 AM EDTSpecial Weather StatementBGMOneida30 min
Oct 16, 11:50 AM EDTSpecial Weather StatementBGMChenango25 min
Oct 16, 12:53 PM EDTAreal Flood AdvisoryBGMChenango, Cortland, Madison3 hr
Oct 16, 3:23 PM EDTSpecial Weather StatementBGMSullivan37 min
Oct 16, 4:49 PM EDTRiver Flood WarningBGMOnondaga5 hr

Nearby

Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.